# SDR HEEA127331

- Difficulty date: February 8, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N217PH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- Aircraft time: 8,573 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 2549102
- Part serial: 29961
- Condition: Split
- Location: Nr 2 Engine
- Part time: 4,958 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, NR 2 ENG LOW MASTER CAUTION ILLUMINATED.  VERFIED ENG LOW BY WIDE TORQUE SPLIT.  LOWERED POWER AND COMPLIED WITH ENG LOW CHECKLIST.  PERFORMED OEI LANDING.  MX REPLACED NR 2 ENG GOVERNOR AND PC FILTER ASSY PN 4-301-229-02.
